Opinion

  1. Nadine Mally Nadine Mally United States says:

    I have been on antidepressants medication since 1994. I never had any problems with most of the medications except, Paxil, which made me dizzy and nauseated. Now that I am in my late 50's, my medications have stopped working for me. In the last 3 years My father, my husband and recently my mother passed away. I really didn't have time to grieve until something happened at work, and I lost it. I couldn't stop crying.  My Psychiatrist ordered me an anxiety medication called Buspar which, I take 1 pill basically at night. I still don't feel any better as far as my depression so she ordered me Abilify. After reading up on it, the side effects scared me. I declined taking it. Is there some medication that can stabilize my mood. I don't want to feel tired anymore, as I have no energy to begin with.  I can't get out of bed to begin with. Any suggestions?
    Sincerely,
    NM

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News-Medical.Net.
Post a new comment
Post